Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
62 p, 697.5 KB The linear nature of pseudowords / Almeida, Jorge (Universidade do Porto. Departamento de Matemática) ; Costa, Alfredo (University of Coimbra) ; Costa, José Carlos (Universidade do Minho (Braga, Portugal). Departamento de Matemática e Aplicaçoes) ; Zeitoun, Marc (Université de Bordeaux)
Given a pseudoword over suitable pseudovarieties, we associate to it alabeled linear order determined by the factorizations of the pseudoword. We show that, in the case of the pseudovariety of aperiodic finite semigroups, the pseudoword can be recovered from the labeled linear order.
2019 - 10.5565/PUBLMAT6321901
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 361-422 (Articles)  

See also: similar author names
2 Almeida, Juliano Ribeiro
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.